RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 4, Pages 201–228 (Mi fpm1825)  

Torsion-free Abelian groups of finite rank with marked bases

A. A. Fomin

Moscow State Pedagogical University

Abstract: We define a one-to-one correspondence between torsion-free Abelian groups of finite rank with marked bases and finite sequences of elements of finitely presented modules over the ring of polyadic numbers. This correspondence is a duality of two categories.

Full text: PDF file (295 kB)
References: PDF file   HTML file
UDC: 512.541

Citation: A. A. Fomin, “Torsion-free Abelian groups of finite rank with marked bases”, Fundam. Prikl. Mat., 22:4 (2019), 201–228

Citation in format AMSBIB
\Bibitem{Fom19}
\by A.~A.~Fomin
\paper Torsion-free Abelian groups of finite rank with marked bases
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 4
\pages 201--228
\mathnet{http://mi.mathnet.ru/fpm1825}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1825
  • http://mi.mathnet.ru/eng/fpm/v22/i4/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:26
    Full text:10
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020